Anisotropic regularity for elliptic problems with Dirac measures as data | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 11637770 | |
| dc.contributor.author | Ojea, Ignacio | |
| dc.date.accessioned | 2024-05-06T17:49:26Z | |
| dc.date.available | 2024-05-06T17:49:26Z | |
| dc.date.issued | 2024-01 | |
| dc.date.updated | 2024-05-03T13:57:10Z | |
| dc.description.abstract | We study the Possion problem with singular data given by a source supported on a one dimensional curve strictly contained in a three dimensional domain. We prove regularity results for the solution on isotropic and on anisotropic weighted spaces of Kondratiev type. Our technique is based on the study of a regularized problem. This allows us to exploit the local nature of the singularity. Our results hold with very few smoothness hypotheses on the domain and on the support of the data. We also discuss some extensions of our main results, including the two dimensional case, sources supported on closed curves and on polygonals. | es |
| dc.description.fil | Fil: Ojea, Ignacio. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Ojea, Ignacio; Anisotropic regularity for elliptic problems with Dirac measures as data; Academic Press Inc.; Journal of Mathematical Analysis and Applications; 535; 1; 1-2024; 1-39, 128104 | es |
| dc.identifier.eissn | 1096-0813 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/234645 | |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 1-39, 128104 | es |
| dc.journal.pais | Estados Unidos | es |
| dc.journal.title | Journal of Mathematical Analysis and Applications | es |
| dc.journal.volume | 535 | es |
| dc.language.iso | eng | es |
| dc.publisher | Academic Press Inc. | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://www.sciencedirect.com/science/article/abs/pii/S0022247X24000258?via%3Dihub | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1016/j.jmaa.2024.128104 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/arxiv/https://arxiv.org/abs/2306.00930 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | SINGULAR LINE | es |
| dc.subject | ANISOTROPY | es |
| dc.subject | DIRAC DELTA | es |
| dc.subject | SINGULAR DATA | es |
| dc.subject | WEIGHTED SOBOLEV SPACES | es |
| dc.subject.classification | Matemática Aplicada | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Anisotropic regularity for elliptic problems with Dirac measures as data | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.b0218111-784e-4f8a-b979-d163af5833aa_X.pdf
- Tamaño:
- 425.6 KB
- Formato:
- Adobe Portable Document Format
- Descripción: